# SDR USAA040731

- Difficulty date: October 11, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 63,825 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE, 1.5 INCHES SQUARE, CORROSION, STA 1300, STRINGER 27, 28L.  FABRICATED NEW SHEAR TIE AND REMOVED LIGHT SURFACE CORROSION FROM ASSOCIATED PARTS IAW SRM 51-10-00.
